# SDR SWAA2016070553489

- Difficulty date: June 20, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 57,681 hours, 33,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 727B, STRINGER 8R.   REPAIRED THE FRAME IAW EA.
